MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4
Model Number 8404BX
Medical Device Problem Codes Device Reprocessing Problem (1091); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had dimmed light.No patient or procedure involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed.Investigation results are pending.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device received by manufacturer as noted in section d9.The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per evaluation from the manufacturer: the errors described by the customer have been confirmed.The device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that the most likely cause for the described error is the wear of the adhesive at the tip of the c-mac blade, coming from wear and tear during use and the reprocessing process.The wear of the adhesive causes liquid to penetrate the blade, which affects the electronics, and the light is dim.This event is filed under internal complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21918492
Report Number9610617-2025-00691
Device Sequence Number9031765
Product Code CCW
UDI-Device Identifier04048551441930
UDI-Public04048551441930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404BX
Device Catalogue Number8404BX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/12/2025
11/14/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/13/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown